# SDR JJBA20231120011

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 46,761 hours, 29,002 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312290
- Condition: Faulted
- Location: Unknown
- Part time: 44,528 hours, 28,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL COMING FROM THE ENGINE BLEED. ENGINE 2 HAS BEEN REPLACED.
